# SDR ASAA2017081421635

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,367 hours, 11,343 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Cracked
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 1 ENGINE INLET IAW TC 78472000, FOUND FIVE FAN OUTLET GUIDE VANE SEALS CRACKED AND/OR MISSING AT APPROXIMATELY 8 O'CLOCK POSITION LOOKING FWD.  ACFT GROUNDED.  REPLACED THE  DAMAGED OGV SEALS IAW EA 800-72EA-19168, REV 00, AND AMM 72-23-01-400-801-F00.
